# SDR UIEA2020101272184

- Difficulty date: October 7, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,149 hours, 13,638 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND NOTICED OIL POOLING AT THE BOTTOM OF THE LEFT ENGINE COWL.  PERFORMED ENGINE VENTS & DRAIN INSPECTION, IAW AMM 71-71-00.  LEAK FOUND TO BE WITHIN LIMITS, NO FURTHER DEFECTS NOTED AT THIS TIME.
